# SDR 08FDEA02011

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 27,866 hours, 4,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE ANTI-ICE TELESCOPIC DUCT CUT-OUT TOP INBOARD AND   OUTBOARD CORNER FOUND CRACKED.  REPAIR CARRIED OUT AS PER SRM 57-10-00, REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
